# SDR UPS804967

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fs 281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND MAIN CABIN SEAT TRACK RBL 24 POSITION 3 APPROX STA 28 HAS MODERATE CORROSION.  REMOVED DAMAGED AREA IAW SRM 53-2-3 FIG 6D AND TR 53-89.  ALODINED AND PRIMED IAW SRM 51-1-8, INSTALLED PLUG IAW SRM 51-1-7 AND SRM 53-2-3 FIG 6D.
